Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mesures invariantes sur les hypergroupes


Author: R. Spector
Journal: Trans. Amer. Math. Soc. 239 (1978), 147-165
MSC: Primary 43A05
DOI: https://doi.org/10.1090/S0002-9947-1978-0463806-1
MathSciNet review: 0463806
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of an invariant or relatively invariant measure on a hypergroup is studied. The main result is that every commutative hypergroup carries an invariant measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A05

Retrieve articles in all journals with MSC: 43A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0463806-1
Keywords: Hypergroup, translation operator, invariant measure, fixed point theorem
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society